Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello everyone! 

 

So, about two years ago, I actually tried and was very very successful on the acne.org regimen! I was so happy with my skin, bar a few breakouts around my period. However, about 3 months ago, my friend had told me about the aging effects of BP over time, so I decided to switch..

about 1-2 months in, I saw a noticeable difference in my face texture, but thought nothing of it. Then,  after returning from Singapore this summer.. all hell had broken loose. Cysts had returned with vengeance, pustules ran all over my cheeks and around my lips.. I was so desperate. I live in Japan, and my local dermatologist instantly recommended differin (though she only looked at my routine and not actually at my face.. first of many red flags).

she also told me to use it as a spot treatment, NOT to use sun screen, and NOT to use moisturizer..

 

it has been 6 weeks since then, and my lower jaw and cheeks are basically blistered red with cysts, paddles, pustules.. you name it! I quit differin about 4 days ago, and started yet again on the regimen. My good old friend! However, I was wondering if anyone has had this experience before? I’m worried that differin has thinned my skin and therefore I am more prone to drying, redness, cysts and breakouts.. so far, no dryness at all! Though I have had new breakouts under my skin (but that could be the remaining differin at play!) 

can anyone help/give recommendations?? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×